# SDR CALA2025080407231

- Difficulty date: July 28, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Part serial: NA
- Condition: Corroded
- Location: Sta 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT FLOOR BEAM FASTENER HOLES STA 328 BETWEEN RBL 21"-50".   INSTALLED STRAP ON FWD MAIN CABIN WET AREA STA 328 FLOOR BEAM WITH BMS 5-95 SEALEANT, SEALANT WAS MIXED AT 11: 30 A.M , SQUEEZE OUT TIME WAS AT 11:33 A.M, CURE TIME IS AT 1.:30 P.M AS PER SRM 53-10-10-51-2R-8.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOOR BEAM FWD FLANGE AT STA 328 RBL 34 TO RBL 44 AS REQUIRED PER SRM-53-10-51-2R-8.
